# SDR ASAA0954827

- Difficulty date: March 15, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 8,176 hours, 2,359 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON APU START AND SELECTION OF APU BLEED AIR ONLY RECEIVED 2 PSI ON DUCT PRESSURE GAUGE (OUTSIDE AIR TEMP 32 DEG AND SNOWING).  ACCOMPLISHED FIM TASK 49 55 00 810 804 INITIAL EVALUATION CHECKED NORMAL.  ACCOMPLISHED APU BITE PROCEDURE PER 49 60 TASK 801, NO FAULTS RECORDED.  ACCOMPLISHED INLET GUIDE VANE ACTUATOR OPERATIONAL TEST PER 49 52 12 710 801, OPS CHECK NORMAL.  SUSPECT APU AIR ANOMALY WHILE OPERATING APU IN COLD WEATHER BOEING 737NG FTD 49 02002 REF.  ACCOMPLISHED APU OPERATIONAL TEST PER 49 11 00 710 802 FOR BLEED AIR, OPS CHECK NORMAL.  COULD NOT DUPLICATE.  OK FOR SERVICE.  SEAMC NOTIFIED GROUND VERIFICATION OF NORMAL SYSTEM OPERATION IS SUCCESSFUL.
